@article{(Open Science Index):https://publications.waset.org/pdf/13499,
	  title     = {An Asymptotic Solution for the Free Boundary Parabolic Equations},
	  author    = {Hsuan-Ku Liu and  Ming Long Liu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we investigate the solution of a two dimensional parabolic free boundary problem. The free boundary of this problem is modelled as a nonlinear integral equation (IE). For this integral equation, we propose an asymptotic solution as time is near to maturity and develop an integral iterative method. The computational results reveal that our asymptotic solution is very close to the numerical solution as time is near to maturity.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {7},
	  year      = {2011},
	  pages     = {1019 - 1025},
	  ee        = {https://publications.waset.org/pdf/13499},
	  url   	= {https://publications.waset.org/vol/55},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 55, 2011},
	}